MENTOR TEXAS MENTOR SILTEX ROUND MODERATE PROFILE; PROSTHESIS, BREAST, INFLATABLE, INTERNAL, SALINE
Back to Search Results |
| Catalog Number |
3542660 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Capsular Contracture (1761)
| Date of Event |
12/01/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Since the device has not been returned for analysis, no product failure analysis can be conducted, and no determination of possible contributing factors can be made.As such, the investigation will be closed.If the complaint device is received in the future, the investigation will be reopened and conducted as appropriate.A manufacturing record evaluation (mre) was performed, and no anomalies were found related to this complaint.In addition, the mre verifies that the device was manufactured in accordance with documented specification and procedures.Mentor is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which mentor has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, mentor, or its employees that the report constitutes an admission that the device, mentor, or its employees caused or contributed to the potential event described in this report.If certain information is unknown, not available or does not apply, the section/field of the form is left blank.Date of explantation: (b)(6) 2024.Reason for device explant and/or reoperation: capsular contracture.Manufacturer¿s reference number: (b)(4).
Event or Problem Description
It was reported that a patient underwent a breast implantation procedure with saline mentor siltex round moderate profile 375cc breast implants and experienced bilateral capsular contracture baker grade iv (l) and baker grade ii (r) post-operatively, which was confirmed during a physical exam.As a result, the patient is scheduled for removal on (b)(6) 2024.This report is for the right breast prosthesis.See manufacturer report number 1645337-2024-02644 for contralateral side.
Additional Manufacturer Narrative
On mar 6, 2024, additional information was received indicating the explantation surgery was rescheduled to mar 5 2024 due to an infection on the left side.The left breast prosthesis was found to be deflated upon explantation.On mar 21, 2024, the mentor failure analysis lab received the device (lot number 5639732) for evaluation.A manufacturing record evaluation (mre) was performed, and no anomalies were found related to this complaint.In addition, the mre verifies that the device was manufactured in accordance with documented specification and procedures.Manufacturer¿s reference number: (b)(4).
Additional Manufacturer Narrative
On apr 9, 2024, additional information was received indicating the returned device was the left breast prosthesis.The appropriate device information fields have been updated.The right breast prosthesis has not been received for evaluation.Manufacturer¿s reference number: (b)(4).